Phenibut withdrawal is one of the main symptoms and side effects of using the smart drug phenibut.
Despite the strength of phenibut as an antianxiety and antidepressant, the phenibut withdrawal is a serious side effect that can lead to nausea, headaches, hangover like symptoms, and fatigue.
Not everyone experiences this side effect of phenibut, but it is important to consider if you are taking phenibut to deal with your anxiety or depression.
What is the Phenibut Withdrawal?
Imagine you have had a long night of drinking, you feel terrible, and you come home to sleep. In the morning you feel a ear-splitting hangover and curse yourself for getting so drunk. It’s a common theme and, according to some, it is similar to the withdrawal effects you might experience when you take phenibut.
The phenibut withdrawal is related to the mechanism of action in the body. Phenibut interacts as an agonist of certain GABA receptors , which creates a situation that includes tolerance, higher doses, and ultimately addiction like behaviors.
The phenibut withdrawal is when someone is using phenibut regularly and then stops taking it. If their dosage was too high, the result can be symptoms as bad as hallucinations. Other times it will include vomiting, loss of appetite, fatigue, and severe anxiety. These symptoms do not last a long time, but they can be extremely uncomfortable.
How to Avoid Phenibut Withdrawal
While it might seem scary to hear about the withdrawal symptoms of phenibut, it can be avoided pretty readily. First, make sure that you are not taking it daily. Phenibut can be a drug that you take as needed rather than every single day.
If you avoid taking it too often and allow your body to adapt in between, you’ll have a much better experience overall. The other thing to avoid phenibut withdrawals is to take lower doses. Some people build a tolerance when they take it too often, which makes them need a higher and higher dosage.
- References (Click to Expand)